# SDR YENA20151118566

- Difficulty date: November 18, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 62,312 hours, 23,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4633
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 41,772 hours, 14,867 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS EMERGENCY LIGHTS OUT THROUGHOUT ACFT.  FOUND EMERGENCY LIGHT POWER SUPPLY 11WL FAILED.  R & R EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-38 AND BATTERY PACK IAW AMM 33-51-38.  OPS CHECKS GOOD.
